Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 40, Pages 2553-2565
http://dx.doi.org/10.1155/S016117120320329X

On fuzzy subbundles of vector bundles

Department of Mathematics (Pure and Applied), Rhodes University, Grahamstown 6140, South Africa

Received 27 March 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Murali and G. Lubczonok, “On fuzzy subbundles of vector bundles,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 40, pp. 2553-2565, 2003. https://doi.org/10.1155/S016117120320329X.